# SDR AALA20121029022

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 41,495 hours, 10,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BODY STATION 1540 AND STRINGER 9 LEFT IS GOUGED.  TRIMMED OUT DAMAGE AND REPAIRED WITH DOUBLER PER SRM 53-00-01 FIGURE 101, EA B757-53-026754 AND REO G15494 REVISION C (TIMCO).
